# SDR ASAA9610135

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 54 - ONE SECTION OF MID CABIN EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED DURING FLIGHT.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
